MathSciNet Relay Station
MathSciNet bibliographic data
MR1162344 (93j:46060) 46L05 (47A12 47A13 47B99 47D20)
Farenick, D. R. $C\sp *$-convexity and matricial ranges. Canad. J. Math. 44 (1992), no. 2, 280–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement